# SDR DL72S950512

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN LOWER SKIN PANEL 9 IN FROM O/B END OF LT AILERON.  ITEM FOUND DURING INSPECTION AT HMV2 IN ATL.  ITEM REPAIRED PER SRM 57-50-5.
